RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 38, Issue 3(231)  


The abstract Hamiltonian formalism for the classical Yang–Baxter bundles
I. M. Gel'fand, I. V. Cherednik
3
Theory of multipliers in spaces of differentiable functions
V. G. Maz'ya, T. O. Shaposhnikova
23
Stochastic differential geometry
Yu. L. Daletskii
87
A probabilistic approach to hypoellipticity
A. Yu. Veretennikov
113
Some consequences of the classification of finite simple groups
W. Feit
127
Finite permutation groups and finite simple groups
P. J. Cameron
135
Graphs, singularities, and finite groups
G. W. Mackey
159
Note to J. McKay's paper “Graphs, singularities, and finite groups”
O. V. Lyashko
162
Kleinian singularities and unipotent elements
R. Steinberg
165

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Every metrizable space can be embedded in a metrizable field
V. V. Uspenskii
171
Obstructions to the existence of a multiplicative structure on minimal resolutions
L. L. Avramov
173
Random walks in symmetric random media
A. O. Golosov
175
Normal form of the key function of the generalized Kirchhoff equation
Yu. N. Zavarovskii
177
On the Bernstein–Nikol'skii and Favard inequalities on compact homogeneous spaces of rank 1
V. A. Ivanov
179
The immersion of two-dimensional metrics in $E^3$
Ios. M. Krichever
181
On the weak convergence of Hilbert space-valued semimartingales to stochastically continuous processes with conditionally independent increments
V. V. Lavrent'ev
183
On the behaviour of the generalized solution of the Neumann problem for a second-order elliptic equation in the neighbourhood of a boundary point
A. K. Tyulina
185
On the homeomorphisms of spaces of probability measures of uncountable powers of compact spaces
M. V. Smurov
187
Some problems in the theory of polynomial operator pencils
A. A. Shkalikov
189

Mathematical Events in the USSR
On the hundredth anniversary of the birth of S. N. Bernstein
S. M. Lozinskii
191
Lev Dmitrievich Kudryavtsev (on his sixtieth birthday)
S. M. Nikol'skii, O. V. Besov, P. I. Lizorkin
205

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
211
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019